MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number M00547540
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Liver Damage/Dysfunction (1954); Insufficient Information (4580)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0106 captures the reportable event of stent obstruction within device.Imdrf patient code e1104 captures the reportable event of liver dysfunction.Imdrf patient code e2401 captures the reportable event of abnormal blood count.Imdrf impact code f08 captures the reportable event of patient was admitted to the hospital beyond the standard level of care.Imdrf impact code f2202 captures the reportable event of reintervention procedure was performed.Imdrf impact code f2301 captures the reportable event of stent was removed using rat tooth forceps.Imdrf impact code f0801 captures the reportable event of the patient was in the intensive care unit (icu) as of (b)(6) 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary plus rx fully covered stent was implanted in the duodenum and common bile duct to treat a malignant pancreatic head mass during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2025.On (b)(6) 2025, during an emergent follow-up, the stent was believed to be occluded.The stent was removed using rat tooth forceps, and the physician confirmed that debris was present around the distal flange.Another wallflex stent was used to replace the occluded stent.The reintervention procedure resulted in abnormal liver function tests (lfts) and blood counts.The patient was in the intensive care unit (icu) as of (b)(6) 2025, and remained hospitalized beyond the standard level of care.

Brand Name
WALLFLEX BILIARY PLUS RX STENT SYSTEM
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23480501
Report Number3005099803-2025-05822
Device Sequence Number21389486
Product Code FGE
UDI-Device Identifier00191506044527
UDI-Public(01)00191506044527
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K242950
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547540
Device Catalogue NumberM00547540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown